MAUDE Adverse Event Report: PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens

PT. CIBA VISION Batam AcrySof Multipiece IOL; Intraocular Lens
Model Number MA60AC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pharmacist reported that during an intraocular lens (iol) implantation procedure, the surgeon noticed that the lens haptic was broken after the iol had been implanted into the eye.The lens was explanted and replaced with an unspecified lens during the initial procedure with no patient impact.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Multipiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID  29433
Manufacturer (Section G)
PT. CIBA VISION Batam
beringin kav. #204 batamindo
industrial park muka kuning
pulau batam 29433
ID   29433
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50470803
Report Number9681121-2026-00261
Device Sequence Number21375399
Product Code HQL
UDI-Device Identifier00380652552509
UDI-Public(01)00380652552509(17)300708(11)250710(10)31600502
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMA60AC
Device Catalogue NumberMA60AC.190
Device Lot Number31600502
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured07/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown